Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 8, 2013, 3:16 AM MST. It took effect at Feb 9, 2013, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2013, 3:16 AM MST (10:16 UTC)
- In effect from
- Feb 9, 2013, 11:00 AM MST
- Expired
- Feb 9, 2013, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
102 WWUS85 KABQ 081016 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MST FRI FEB 8 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THROUGH 6 PM SATURDAY ACROSS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A MID LEVEL JET AND DRY SLOT WILL SLIDE OVER EASTERN NEW MEXICO ON SATURDAY. EXCELLENT MIXING COMBINED WITH STRONG SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO WILL ALLOW STRONG AND GUSTY WINDS TO DEVELOP AT THE SURFACE. THOUGH THERE MAY BE CLOUD COVER IN THE MORNING...ABUNDANT SUNSHINE IS EXPECTED IN THE AFTERNOON AS DRY AIR MIXES DOWNWARD AND SCOURS OUT ANY LOW LEVEL MOISTURE. HIGH TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL. WIND GUSTS NEAR 50 MPH ARE EXPECTED AS HUMIDITIES FALL BELOW 15 PERCENT. NMZ108-091500- /O.UPG.KABQ.FW.A.0001.130209T1800Z-130210T0100Z/ /O.NEW.KABQ.FW.W.0001.130209T1800Z-130210T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 316 AM MST FRI FEB 8 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP BY NOON AND CONTINUE THROUGH 6 PM ACROSS THE EAST CENTRAL PLAINS. * 20 FOOT WINDS...SOUTHWEST BECOMING WEST DURING THE LATE AFTERNOON HOURS. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
1 follow-up statement
896 WWUS85 KABQ 091429 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 729 AM MST SAT FEB 9 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THROUGH 6 PM ACROSS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STRONG JET STREAM AND DRY SLOT WILL SLIDE OVER EASTERN NEW MEXICO TODAY. EXCELLENT MIXING WILL COMBINE WITH STRONG SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO AND THE PASSAGE OF A COLD FRONT FROM THE WEST IN THE AFTERNOON TO PRODUCE VERY STRONG SOUTHWEST WINDS WITH GUSTS PEAKING OVER 60 MPH. HIGH TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL AND HUMIDITIES WILL FALL AS LOW AS 13 PERCENT. NMZ108-100100- /O.CON.KABQ.FW.W.0001.130209T1800Z-130210T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 729 AM MST SAT FEB 9 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP BY NOON AND CONTINUE THROUGH 6 PM ACROSS THE EAST CENTRAL PLAINS. THE STRONGEST WINDS AND LOWEST HUMIDITIES ARE EXPECT FROM EARLY TO MID AFTERNOON. THE WIND DIRECTION WILL VEER OUT OF THE WEST JUST BEFORE SUNSET AS THE COLD FRONT CROSSES. * 20 FOOT WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS FROM 55 TO OVER 60 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 25 AND 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 8, 3:13 AM MST, 3 minutes earlier.
Area forecast discussion, Feb 8, 3:13 AM MST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 AM MST FRI FEB 8 2013 .DISCUSSION... MORE ACTIVE WEATHER PATTERN TO RETURN TO NEW MEXICO WITH WIND...SNOW AND COLDER TEMPERATURES. TWO STORMS TO BRING ABOUT A MAJOR CHANGE IN THE WEATHER THROUGH EARLY NEXT WEEK WITH BOUTS OF HIGH WINDS...SNOW AND MUCH COLDER TEMPERATURES. FIRST STORM WILL IMPACT NM THIS WEEKEND...THE SECOND EARLY NEXT WEEK. A THIRD STORM COULD BRING MORE SNOW AND COLD TO THE STATE LATE NEXT WEEK. BEFORE THE BIG CHANGES WE WILL HAVE ONE MORE DAY OF MOSTLY ABOVE NORMAL TEMPERATURES...SOME SUNSHINE AND MOSTLY DRY CONDITIONS. THERE WILL BE A FEW RAIN AND SNOW SHOWERS THAT DEVELOP TODAY OVER THE NORTHERN MOUNTAINS AND CHUSKA MOUNTAINS. WINDS WILL BE STRONGER AS WELL TODAY WITH BREEZY TO WINDY CONDITIONS FOR MOST AREAS. PRECIPITATION WILL EXPAND S AND E TONIGHT AND ESPECIALLY SAT AS A CLOSED LOW MOVES INTO CO. A SURFACE COLD FRONT WILL SWEEP ACROSS THE STATE SAT WITH MUCH COLDER TEMPERATURES BEHIND IT. STRONG AND POTENTIALLY HIGH WINDS WILL IMPACT CENTRAL AND ERN ZONES WITH CRITICAL FIRE WEATHER CONDITIONS DEVELOPING. SNOW SHOWERS SAT NIGHT AND SUNDAY WILL FAVOR THE NW HIGH TERRAIN. SUN WILL BE CHILLY WITH LESS WIND OVERALL...BUT STILL STRONG AND GUSTY OVER PORTIONS OF THE E. THE NEXT STORM EARLY IN THE UPCOMING WEEK LOOKS TO BE COLDER WITH LONG RANGE MODELS BRINGING A CLOSED LOW OR NEARLY CLOSED LOW OVER NM WITH WIDESPREAD SNOW. DRY AND MILDER WED INTO THU BUT ANOTHER STORM WITH A STRONG COLD FRONT COULD IMPACT THE LAND OF ENCHANTMENT BY FRI. CHJ && .FIRE WEATHER... THE NEXT STORM SYSTEM NOW DROPPING SOUTH OVER CALIFORNIA WILL BRING MANY WEATHER CHANGES TO THE LAND OF ENCHANTMENT OVER THE NEXT FEW DAYS. MAIN CONCERNS CONTINUE TO BE THE STRONG WINDS AND LOW HUMIDITIES ON SATURDAY ACROSS THE EAST CENTRAL PLAINS. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. SOUTHERLY WINDS WILL INITIALLY INCREASE TODAY. THIS WILL CRANK UP VENTILATION BACK INTO THE VERY GOOD AND EXCELLENT CATEGORIES FOR MOST AREAS. SOUTHERLY FLOW WILL ALSO INCREASE TEMPS A FEW DEGREES OVER YESTERDAYS READINGS. A BATCH OF MID AND HIGH LEVEL CLOUDS WILL CROSS THE AREA...BUT WILL DIMINISH FROM WEST TO EAST AS THE DRY SLOT SHOVES ITS WAY INTO THE WEST. SHOULD SEE DEWPOINTS START TO LOWER LATE THIS AFTERNOON AND OVERNIGHT IN THESE AREAS. WINDS WILL REMAIN GUSTY ACROSS MOUNTAIN TOPS TONIGHT. AS THE STORM SYSTEM MOVES EAST ON SATURDAY...THE DRY SLOT AND 700 MB JET WILL TRANSLATE OVER EASTERN NM. 700 MB WINDS WILL BE BETWEEN 50 AND 60KT. EXCELLENT MIXING COMBINED WITH A 994 MB SURFACE LOW IN SOUTHEAST COLORADO WILL RESULT IN A VERY WINDY DAY...ESPECIALLY ACROSS THE EAST. WIND GUSTS BETWEEN 50 AND 55 MPH WILL BE COMMON. DEWPOINTS WILL ALSO CRATER IN THE AFTERNOON AS THE DRY AIR ALOFT MIXES TO THE SURFACE AND SCOURS OUT ANY GULF MOISTURE THAT ADVECTED INTO THE AREA FRIDAY NIGHT. SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ACROSS ZONE 108. ALSO CONCERNED ABOUT ZONE 104...BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A WATCH. HUMIDITIES WILL BE THE LIMITING FACTOR...LOOKING TO BE JUST ABOVE CRITICAL THRESHOLDS. WILL HAVE THE NEXT SHIFT MONITOR THIS CLOSELY. OTHERWISE...VENTILATION WILL BE EXCELLENT ALL AREAS. WHILE MUCH OF EASTERN NEW MEXICO IS GETTING SAND-BLASTED SATURDAY... MOISTURE WILL WORK INTO NORTHERN AND WESTERN NM BEHIND A PACIFIC COLD FRONT. MUCH COLDER TEMPERATURES WILL BE USHERED IN BY THIS SYSTEM...THUS HIGH SNOW RATIOS ARE EXPECTED. SOME MODERATE ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS ACROSS THE WEST/SW SLOPES OF THE SAN JUANS. WITH STRONG DOWNSLOPING ACROSS THE EAST...PRECIPITATION IS NOT FAVORED TO GET MUCH PASS THE CENTRAL MTN CHAIN. SNOW SHOWERS WILL PERSIST ON SUNDAY ACROSS THE NORTHWEST AS THE NEXT STORM SYSTEM ORGANIZES TO THE NORTH AND WEST. BREEZY TO WINDY CONDITIONS WILL CONTINUE...ESPECIALLY EAST OF THE CENTRAL MTN CHAIN...WHICH WILL KEEP VENTILATION UP. TEMPERATURES WILL BE COLDER...HOWEVER...WITH MOST LOCALES 5 TO 15 DEGREES BELOW NORMAL. NEXT STORM SYSTEM WILL IMPACT THE STATE ON MONDAY WITH SNOW SHOWERS TO THE NORTH...AND PERHAPS THE NORTHEAST IF THE BACK DOOR FRONT MOVES INTO THE STATE IN TIME. ELSEWHERE...BREEZY CONDITIONS WILL CONTINUE. VENTILATION WILL TREND DOWN BEHIND THIS SECOND SYSTEM AS BOTH MIXING HEIGHTS AND TRANSPORT WINDS DECREASE. 34 && .AVIATION... THE NEXT STORM SYSTEM NOW DROPPING SOUTH OVER CALIFORNIA WILL BRING MANY WEATHER CHANGES TO THE LAND OF ENCHANTMENT OVER THE NEXT FEW DAYS. MAIN CONCERNS CONTINUE TO BE THE STRONG WINDS AND LOW HUMIDITIES ON SATURDAY ACROSS THE EAST CENTRAL PLAINS. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. SOUTHERLY WINDS WILL INITIALLY INCREASE TODAY. THIS WILL CRANK UP VENTILATION BACK INTO THE VERY GOOD AND EXCELLENT CATEGORIES FOR MOST AREAS. SOUTHERLY FLOW WILL ALSO INCREASE TEMPS A FEW DEGREES OVER YESTERDAYS READINGS. A BATCH OF MID AND HIGH LEVEL CLOUDS WILL CROSS THE AREA...BUT WILL DIMINISH FROM WEST TO EAST AS THE DRY SLOT SHOVES ITS WAY INTO THE WEST. SHOULD SEE DEWPOINTS START TO LOWER LATE THIS AFTERNOON AND OVERNIGHT IN THESE AREAS. WINDS WILL REMAIN GUSTY ACROSS MOUNTAIN TOPS TONIGHT. AS THE STORM SYSTEM MOVES EAST ON SATURDAY...THE DRY SLOT AND 700 MB JET WILL TRANSLATE OVER EASTERN NM. 700 MB WINDS WILL BE BETWEEN 50 AND 60KT. EXCELLENT MIXING COMBINED WITH A 994 MB SURFACE LOW IN SOUTHEAST COLORADO WILL RESULT IN A VERY WINDY DAY...ESPECIALLY ACROSS THE EAST. WIND GUSTS BETWEEN 50 AND 55 MPH WILL BE COMMON. DEWPOINTS WILL ALSO CRATER IN THE AFTERNOON AS THE DRY AIR ALOFT MIXES TO THE SURFACE AND SCOURS OUT ANY GULF MOISTURE THAT ADVECTED INTO THE AREA FRIDAY NIGHT. SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ACROSS ZONE 108. ALSO CONCERNED ABOUT ZONE 104...BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A WATCH. HUMIDITIES WILL BE THE LIMITING FACTOR...LOOKING TO BE JUST ABOVE CRITICAL THRESHOLDS. WILL HAVE THE NEXT SHIFT MONITOR THIS CLOSELY. OTHERWISE...VENTILATION WILL BE EXCELLENT ALL AREAS. WHILE MUCH OF EASTERN NEW MEXICO IS GETTING SAND-BLASTED SATURDAY... MOISTURE WILL WORK INTO NORTHERN AND WESTERN NM BEHIND A PACIFIC COLD FRONT. MUCH COLDER TEMPERATURES WILL BE USHERED IN BY THIS SYSTEM...THUS HIGH SNOW RATIOS ARE EXPECTED. SOME MODERATE ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS ACROSS THE WEST/SW SLOPES OF THE SAN JUANS. WITH STRONG DOWNSLOPING ACROSS THE EAST...PRECIPITATION IS NOT FAVORED TO GET MUCH PASS THE CENTRAL MTN CHAIN. SNOW SHOWERS WILL PERSIST ON SUNDAY ACROSS THE NORTHWEST AS THE NEXT STORM SYSTEM ORGANIZES TO THE NORTH AND WEST. BREEZY TO WINDY CONDITIONS WILL CONTINUE...ESPECIALLY EAST OF THE CENTRAL MTN CHAIN...WHICH WILL KEEP VENTILATION UP. TEMPERATURES WILL BE COLDER...HOWEVER...WITH MOST LOCALES 5 TO 15 DEGREES BELOW NORMAL. NEXT STORM SYSTEM WILL IMPACT THE STATE ON MONDAY WITH SNOW SHOWERS TO THE NORTH...AND PERHAPS THE NORTHEAST IF THE BACK DOOR FRONT MOVES INTO THE STATE IN TIME. ELSEWHERE...BREEZY CONDITIONS WILL CONTINUE. VENTILATION WILL TREND DOWN BEHIND THIS SECOND SYSTEM AS BOTH MIXING HEIGHTS AND TRANSPORT WINDS DECREASE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 28 38 20 / 5 10 80 20 DULCE........................... 48 16 36 15 / 10 30 80 60 CUBA............................ 50 25 41 12 / 5 10 70 50 GALLUP.......................... 53 25 35 16 / 5 20 70 40 EL MORRO........................ 51 23 32 14 / 5 10 70 40 GRANTS.......................... 58 24 39 19 / 0 5 50 30 QUEMADO......................... 54 26 37 18 / 5 10 40 30 GLENWOOD........................ 62 27 45 20 / 0 5 30 10 CHAMA........................... 41 18 32 16 / 10 50 80 70 LOS ALAMOS...................... 49 29 39 20 / 5 5 40 30 PECOS........................... 46 27 43 22 / 0 0 10 20 CERRO/QUESTA.................... 43 19 36 15 / 5 5 50 50 RED RIVER....................... 39 20 33 8 / 10 20 70 70 ANGEL FIRE...................... 40 16 35 5 / 5 10 50 50 TAOS............................ 47 25 40 15 / 0 5 40 40 MORA............................ 44 25 43 20 / 0 5 10 10 ESPANOLA........................ 56 28 47 19 / 5 5 30 20 SANTA FE........................ 50 28 44 19 / 0 5 20 40 SANTA FE AIRPORT................ 54 29 46 20 / 0 5 20 20 ALBUQUERQUE FOOTHILLS........... 59 32 46 23 / 0 0 30 20 ALBUQUERQUE HEIGHTS............. 58 34 49 25 / 0 0 20 10 ALBUQUERQUE VALLEY.............. 61 31 50 22 / 0 0 10 5 ALBUQUERQUE WEST MESA........... 61 32 49 23 / 0 0 20 5 LOS LUNAS....................... 60 31 50 21 / 0 0 10 5 RIO RANCHO...................... 59 32 48 23 / 0 0 20 5 SOCORRO......................... 63 34 54 25 / 0 0 10 5 SANDIA PARK/CEDAR CREST......... 57 30 45 16 / 5 5 20 30 TIJERAS......................... 59 31 46 18 / 0 0 10 20 MORIARTY/ESTANCIA............... 55 30 48 16 / 0 0 10 10 CLINES CORNERS.................. 51 29 49 20 / 0 0 10 10 GRAN QUIVIRA.................... 55 32 51 22 / 0 0 10 5 CARRIZOZO....................... 61 33 54 25 / 0 0 5 5 RUIDOSO......................... 55 35 50 23 / 0 0 10 5 CAPULIN......................... 49 27 50 20 / 0 0 10 10 RATON........................... 51 25 51 18 / 0 0 5 10 SPRINGER........................ 53 27 52 19 / 0 0 5 5 LAS VEGAS....................... 48 24 49 21 / 0 0 10 10 CLAYTON......................... 52 29 56 24 / 0 0 0 0 ROY............................. 50 30 53 22 / 0 0 5 5 CONCHAS......................... 57 34 60 26 / 0 0 0 0 SANTA ROSA...................... 56 32 59 26 / 0 0 0 0 TUCUMCARI....................... 61 34 65 27 / 0 0 0 0 CLOVIS.......................... 59 33 65 27 / 0 0 0 0 PORTALES........................ 60 35 66 28 / 0 0 0 0 FORT SUMNER..................... 59 33 67 29 / 0 0 0 0 ROSWELL......................... 64 35 71 31 / 0 0 0 5 PICACHO......................... 61 35 63 26 / 0 0 0 5 ELK............................. 60 36 57 26 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM MST SATURDAY MORNING THROUGH 6 PM MST SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ526-539-540. WINTER STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ502-503-510-512>514. && 40
Hazardous weather outlook, Feb 7, 5:41 AM MST, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MST THU FEB 7 2013 NMZ501>540-081300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MST THU FEB 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TWO STORM SYSTEMS ARE EXPECTED TO IMPACT NORTHERN AND CENTRAL NEW MEXICO SATURDAY THROUGH EARLY NEXT WEEK. WITH THE FIRST SYSTEM THERE IS A POTENTIAL FOR ACCUMULATING SNOWS ACROSS THE NORTHERN AND WESTERN MOUNTAINS WHILE MODERATE TO STRONG AND GUSTY WINDS RAKE AREAS SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 FRIDAY INTO SUNDAY. THE STRONGEST...AND POTENTIALLY DANGEROUS WINDS...WILL BE ON SATURDAY. COLDER AIR WILL ALSO INVADE THE STATE WITH HIGHS BY SUNDAY UP TO 15 DEGREES BELOW AVERAGE FOR MID FEBRUARY. A SECOND SYSTEM WILL TRACK INTO THE STATE EARLY NEXT WEEK PRODUCING A POTENTIAL FOR ACCUMULATING SNOWS ACROSS THE HIGHER TERRAIN OF WESTERN...CENTRAL AND NORTHERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:41 AM MST | High Wind Watch | ABQ | 17 hr | |
| Feb 8, 3:06 PM MST | Winter Storm Warning | ABQ | 4 days | |
| Feb 8, 3:06 PM MST | Winter Weather Advisory | ABQ | 4 days |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.